MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC VASCULAR ACCESS PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC VASCULAR ACCESS PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10578
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility medwatch report (# (b)(4)) was received on 06/02/2022 reporting hole in outer blue drape, did not penetrate plastic bag.A photo of the hole in outer blue drape was provided to deroyal for evaluation.Potential root cause: it is possible that it may be the placement of the graduate pitcher handle.The placement of the graduate pitcher handle needs to be turned different inside the tray, to prevent holes in the back table cover.Corrective action: quality control specialist contacted tray engineering to evaluate the tray for a placement change on the graduate with handle.With emphasis on the way the handle is turned inside the tray to prevent holes in the back table cover.Engineering change order number (b)(4) has been created to update the routing on the graduate.Preventive action: weekly inspections are being performed by supervisors and maintenance to inspect all manufacturing surfaces for potential hazards to outer packaging.Complaint trends are being monitored to verify effectiveness of action taken.An inventory check was made by deroyal, a total of 50 back table covers were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Hole in outer blue drape, did not penetrate plastic bag.

Brand Name
CMC VASCULAR ACCESS PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key14832096
Report Number3005011024-2022-00024
Device Sequence Number2382449
Product Code LRO
UDI-Device Identifier00749756363495
UDI-Public00749756363495
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10578
Device Catalogue Number89-10578
Device Lot Number56729482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2022
Initial Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown